See Alike in...

Alike App

Browser

ThePlushieHoarderTM

437d

I have a few symptoms that im rlly confused by. 1. When i stand for more than five minutes, sometimes a few seconds, i start getting dizzy, lightheaded and sweaty and i can feel my heart sometimes 2. I can't stand straight otherwise i'll fall over/trip so i stand with one leg bent and this somehow makes me not feel dizzy 3. When i stand up, quickly or not, everything goes black and i feel super lightheaded My heart rate was like 130-151 for a while after i stood up These are all worsened by heat Another few are: I occasionally feel as though everything is spinning and moving and tilting sideways I sometimes feel like certain limbs are growing and shrinking even though they aren't I have these moments where i zone out involuntarily in which my eyes ALWAYS cross without me moving my eyes Why does any of this happen?

    • lilbean34

      241d

      Most of these are classic POTS symptoms or some kind of dysautonomia!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some of the symptoms you mentioned, such as dizziness, lightheadedness, and increased heart rate upon standing, could be related to conditions like orthostatic hypotension or POTS (Postural Orthostatic Tachycardia Syndrome). However, it's important to consult a medical professional for a proper evaluation and diagnosis, as many factors can contribute to these symptoms.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion